Alert archive / Ohio / Wind Advisories in 2015

Wind Advisory 3, NWS Wilmington, OH

November 11, 2015Fayette County, Union County, Wayne County, Indiana; 21 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Nov 11, 2015, 3:45 PM EST for Fayette County, Union County, Wayne County, Indiana; 21 counties in Ohio. It took effect at Nov 12, 2015, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 3:45 PM EST (20:45 UTC)
In effect from
Nov 12, 2015, 7:00 AM EST
Expired
Nov 12, 2015, 7:00 PM EST
In force
12 hr
Issued by
NWS Wilmington, OH
All 24 counties

Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 64 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WWUS71 KILN 112045
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EST WED NOV 11 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-120445-
/O.NEW.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/
WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE-
MONTGOMERY-GREENE-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS...
NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE...
MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...
SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS...
NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON...
BLANCHESTER
345 PM EST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL QUICKLY INCREASE IN THE MORNING AFTER A COLD
  FRONT MOVES THROUGH THE AREA. THE STRONGEST WINDS WILL OCCUR
  FROM MID MORNING TO MID AFTERNOON. HOWEVER...WINDS WILL REMAIN
  GUSTY INTO THE EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
5 follow-up statements
788 
WWUS71 KILN 120231
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EST WED NOV 11 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-121200-
/O.CON.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/
WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE-
MONTGOMERY-GREENE-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS...
NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE...
MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...
SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS...
NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON...
BLANCHESTER
931 PM EST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
THURSDAY...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL QUICKLY INCREASE IN THE MORNING AFTER A 
  COLD FRONT MOVES THROUGH THE AREA. THE STRONGEST WINDS WILL 
  OCCUR FROM MID MORNING TO MID AFTERNOON. HOWEVER...WINDS WILL 
  REMAIN GUSTY INTO THE EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
637 
WWUS71 KILN 120851
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
351 AM EST THU NOV 12 2015

OHZ064-065-121700-
/O.EXA.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/
PICKAWAY-FAIRFIELD-
INCLUDING THE CITIES OF...CIRCLEVILLE...LANCASTER...PICKERINGTON
351 AM EST THU NOV 12 2015

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL QUICKLY INCREASE THIS MORNING IN THE WAKE OF
  A COLD FRONT. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING
  TO MID AFTERNOON. HOWEVER...WINDS WILL REMAIN GUSTY INTO THE
  EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE
PREPARED FOR SCATTERED POWER OUTAGES.

&&

$$

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-121700-
/O.CON.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/
WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE-
MONTGOMERY-GREENE-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS...
NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE...
MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...
SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS...
NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON...
BLANCHESTER
351 AM EST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL QUICKLY INCREASE THIS MORNING IN THE WAKE OF
  A COLD FRONT. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING TO
  MID AFTERNOON. HOWEVER...WINDS WILL REMAIN GUSTY INTO THE
  EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE
PREPARED FOR SCATTERED POWER OUTAGES.

&&

$$
545 
WWUS71 KILN 121458
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
958 AM EST THU NOV 12 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-072-122300-
/O.CON.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/
WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS...
NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE...
MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...
SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS...
NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...CIRCLEVILLE...
LANCASTER...PICKERINGTON...WILMINGTON...BLANCHESTER
958 AM EST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH MID AFTERNOON.
  HOWEVER...WINDS WILL REMAIN GUSTY INTO THE EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE
PREPARED FOR SCATTERED POWER OUTAGES.

&&

$$
417 
WWUS71 KILN 122042
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EST THU NOV 12 2015

INZ050-058-059-OHZ046-051>056-060>065-072-122145-
/O.CAN.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/
WAYNE-FAYETTE-UNION-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-
CLINTON-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD...
LONDON...JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK...EATON...
CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA...
JEFFERSONVILLE...BLOOMINGBURG...CIRCLEVILLE...LANCASTER...
PICKERINGTON...WILMINGTON...BLANCHESTER
342 PM EST THU NOV 12 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY.

WIND GUSTS HAVE FALLEN BELOW 45 MILES AN HOUR AND WILL CONTINUE TO
SLOWLY DIMINISH LATE THIS AFTERNOON INTO THE EVENING. THUS THE
ADVISORY HAS BEEN CANCELLED.

$$

OHZ026-034-035-042>045-130000-
/O.CON.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION-
INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER...
WAPAKONETA...ST. MARYS...NEW BREMEN...MINSTER...GREENVILLE...
SIDNEY...BELLEFONTAINE...MARYSVILLE
342 PM EST THU NOV 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL SLOWLY DIMINISH THROUGH THE LATE AFTERNOON
  AND INTO THE EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE
PREPARED FOR SCATTERED POWER OUTAGES.

&&

$$
171 
WWUS71 KILN 122354
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EST THU NOV 12 2015

OHZ026-034-035-042>045-130100-
/O.EXP.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION-
INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER...
WAPAKONETA...ST. MARYS...NEW BREMEN...MINSTER...GREENVILLE...
SIDNEY...BELLEFONTAINE...MARYSVILLE
654 PM EST THU NOV 12 2015

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

WIND GUSTS HAVE FALLEN BELOW 40 MILES AN HOUR AND WILL CONTINUE
TO SLOWLY DIMINISH THIS EVENING. THUS THE ADVISORY WILL BE ALLOWED
TO EXPIRE.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 11, 1:02 PM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 11, 1:02 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
102 PM EST WED NOV 11 2015

.SYNOPSIS...
A VIGOROUS LOW PRESSURE SYSTEM AT THE SURFACE AND ALOFT WILL EJECT
FROM THE MIDWEST TO THE GREAT LAKES REGION TONIGHT. A COLD FRONT
WILL RACE EAST THROUGH THE OHIO VALLEY OVERNIGHT...FOLLOWED BY A
SECONDARY FRONTAL PASSAGE ON FRIDAY. HIGH PRESSURE WILL BUILD OVER
THE SOUTHERN OHIO VALLEY FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SATELLITE IMAGERY SHOWING PRIMARILY RIVER VALLEY FOG LINGERING
ACROSS THE AREA THIS MORNING...WITH SOME ADDITIONAL FOG STILL
PERSISTING ACROSS PARTS OF CENTRAL OHIO. THIS FOG SHOULD BURN OFF
THROUGH LATE MORNING...WITH MAINLY JUST CIRRUS EXPECTED THROUGH
THE REMAINDER OF THE AFTERNOON. WE ARE OFF TO A COOL START THIS
MORNING...BUT IN DEVELOPING LOW LEVEL WAA...TEMPERATURES SHOULD
PUSH UP INTO THE 50S THIS AFTERNOON WITH SOME LOWER 60S POSSIBLE
ACROSS THE SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
AS THE STACKED LOW TRACKS TO NORTHERN LAKE MICHIGAN OVERNIGHT...AN
ASSOCIATED COLD FRONT WILL RAPIDLY TRAVERSE EAST THROUGH THE OHIO
VALLEY. AS THE FRONT APPROACHES...SHOWERS AND A POTENTIAL LINE OF
THUNDERSTORMS WILL DEVELOP. EXPECT THE BACK EDGE OF THE SHOWERS TO
BE THROUGH CWA OR POSSIBLY LINGERING IN CENTRAL OH AND SCIOTO
VALLEY BY DAYBREAK THURSDAY. AS THE FRONT CROSSES...925 WINDS 45
TO 50KT WILL PERMIT SURFACE WINDS TO GUST TO 35 AND 40 MPH. AM NOT
SOLD ON THE HIGHEST WINDS PEAKING WITH THE FROPA...AND CONVECTIVE
INDICES ARE NOT SHOWING MUCH SUPPORT FOR THUNDERSTORMS TO OCCUR.

WINDS SHIFT WESTWARD IN THE AFTERNOON AND LINE UP BETTER IN THE
VERTICAL...ESPECIALLY NORTHWESTERN CWA. THIS IS THE TIME/PLACE WHERE
GUSTS OVER 40 MPH HAVE A HIGHER PROBABILITY TO OCCUR. AM HOLDING
OFF ON A WIND ADVISORY AS WE SHOULD REMAIN BELOW THE THRESHOLDS OF
31 MPH SUSTAINED AND 46 MPH GUSTS...HOWEVER THESE VALUES WILL BE
APPROACHED.

TEMPERATURES THURSDAY WILL STILL TOP OUT IN THE 50S...WITH A
REINFORCING SHOT OF COLD AIR FOUND UNDERNEATH THE SECONDARY UPPER
LEVEL TROUGH PASSAGE FRIDAY MORNING. FRIDAYS HIGHS WILL BE A SOLID
10 DEG COOLER THAN THURSDAY. SKIES WILL CLEAR OUT FOR THE WEEKEND
AND ONCE THE HIGH IN THE MIDWEST SETTLES IN THE REGION...TEMPS
WILL DROP TO THE LOWER 30S BOTH SAT AND SUN MORNING. SAT HIGHS
WILL BE SIMILAR TO FRIDAY WITH A COOL START AND A COOLER SOURCE
REGION OF THE AIR BEING PULLED IN.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
FOR SUNDAY...MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE GREAT
LAKES AND OHIO VALLEY. MEANWHILE...THE SURFACE HIGH WILL MOVE OFF
TO THE SOUTHEAST. SUNDAY WILL SEE A WARMING TREND DUE TO RETURN
FLOW AROUND THE DEPARTING HIGH AND AIRMASS MODIFICATION.

LONG RANGE MODELS CONTINUE TO STRUGGLE ON THE STRENGTH AND TIMING OF
THE NEXT WEATHER SYSTEM TO EJECT FROM THE DESERT SOUTHWEST TOWARD
OUR REGION EARLY NEXT WEEK. IT WILL CERTAINLY REMAIN MILD WITH
PERHAPS A LEAD S/WV AND WAA INDUCED SHOWERS PUSHING INTO THE AREA
AS EARLY AS MONDAY NIGHT OR TUESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT WILL MOVE QUICKLY EAST TOWARD THE AREA
TONIGHT...PUSHING ACROSS THE AREA THROUGH THURSDAY MORNING.
INCREASING SOUTHERLY FLOW AHEAD OF THE FRONT AND STRENGTHENING
LIFT WILL LEAD TO SHOWERS DEVELOPING WEST TO EAST ACROSS THE AREA
LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THE HI RES MODELS
ARE IN DECENT AGREEMENT BRINGING THESE SHOWERS TO THE WESTERN TAF
SITES TOWARD 04Z AND THE EASTERN TAF SITES BY 06Z. CIGS WILL DROP
DOWN INTO MVFR CATEGORY LATER TONIGHT AS THE LOW LEVELS BEGIN
TO MOISTEN UP. GUSTY SOUTHERLY WINDS WILL ALSO BE ON THE INCREASE
AHEAD OF THE FRONT OVERNIGHT.

SOME VERY WEAK INSTABILITY MAY POSSIBLY DEVELOP JUST AHEAD OF THE
FRONT AND THIS COULD LEAD TO AN ISOLATED THUNDERSTORM OR TWO ALONG
OR JUST AHEAD OF THE FRONT TOWARD DAYBREAK...BUT CHANCE APPEARS
LOW ENOUGH TO LEAVE A MENTION OUT OF THE TAFS. WILL HANG ON TO
MVFR CIGS THROUGH THE REMAINDER OF THE TAF PERIOD AS WE START TO
GET INTO THE CAA ON THE BACK SIDE OF THE FRONT. WINDS WILL ALSO BECOME
SOUTHWEST TO WESTERLY BEHIND THE FRONT AND INCREASE...WITH GUSTS
OF 35 TO 40 KNOTS POSSIBLE DURING THE DAY ON THURSDAY.

OUTLOOK...GUSTY WINDS WILL BE POSSIBLE AGAIN ON FRIDAY AFTERNOON.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...HICKMAN
AVIATION...JGL
Hazardous weather outlook, Nov 11, 5:00 AM EST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EST WED NOV 11 2015

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-071-
121000-
WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
MONTGOMERY-GREENE-BUTLER-WARREN-
500 AM EST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A VIGOROUS COLD FRONT WILL BRING SHOWERS AND POSSIBLY SOME
THUNDERSTORMS TO THE REGION OVERNIGHT. GUSTY WINDS TO 40 MPH OR
MORE ARE POSSIBLE WITH SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS TO 20 AND 30 MPH WITH HIGHER GUSTS OVER 45 MPH ARE
POSSIBLE THURSDAY AFTERNOON AND AGAIN ON FRIDAY AS COLD AIR GETS
FUNNELLED INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ063>065-072>074-077>082-088-121000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE-
PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
500 AM EST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

A VIGOROUS COLD FRONT WILL BRING SHOWERS AND POSSIBLY SOME
THUNDERSTORMS TO THE REGION OVERNIGHT. GUSTY WINDS TO 40 MPH MAY
ACCOMPANY THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS TO 20 AND 30 MPH WITH HIGHER GUSTS OVER 40 MPH ARE
POSSIBLE THURSDAY AFTERNOON AND AGAIN ON FRIDAY AS COLD AIR GETS
FUNNELLED INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Ohio, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.